# SDR SWAA0144010124084

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 58,941 hours, 47,590 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERT, WHEN FLAP 15 SELECTED FLAPS INDICATED 10.  WHEN ALTERNATE FLAPS SWITCH ARMED, LT FLAP INDICATED 15 RT FLAP INDICATED 10.  R & R INDICATOR IAW MM.
